MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET GHV GENTAMICIN 40G; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET GHV GENTAMICIN 40G; BONE CEMENT : BONE CEMENT
Catalog Number 545035500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Swelling/ Edema (4577)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report."jrn combo products: dmf#: 13704, trade name: gentamicin sulphate, active ingredient(s): gentamicin sulphate, dosage form: powder, strength: 1.0g active in our cements." if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Doi: on (b)(6) 2015: male patient received an attune right tka to treat oa.The patella was resurfaced and depuy cement x2 was utilized.The procedure was completed without complications.Dor: on (b)(6) 2021: 67-year-old male patient received a right attune total knee revision to treat pain secondary to loosening of the tibial tray.Upon entering the joint, the surgeon expressed a small effusion and debrided synovitis.The tibial tray was grossly loose and debonded at competitor cement to implant interface and revised.The femoral component was well-fixed but revised.There was no reported product problem with the revised tibial insert.The patella was well-fixed and retained.The patient received a competitor revision tibial construct.The procedure was completed without complications.Doi: on (b)(6) 2015, dor: on (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SMARTSET GHV GENTAMICIN 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
cornford rd
blackpool FY4 4 QQ
UK  FY4 4QQ
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20673648
Report Number1818910-2024-23629
Device Sequence Number18241445
Product Code MBB
UDI-Device Identifier10603295174288
UDI-Public(01)10603295174288(17)170130(10)8035582
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2017
Device Catalogue Number545035500
Device Lot Number8035582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 6 7MM.; ATTUNE CR FEM RT SZ 6 CEM.; ATTUNE FB TIB BASE SZ 7 CEM.; SMARTSET GHV GENTAMICIN 40G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale